Facebook Instagram Twitter RSS Feed Back to top

Two monads on the category of graphs

In: Mathematica Slovaca, vol. 69, no. 2
Gejza Jenča
Detaily:
Rok, strany: 2019, 257 - 266
Kľúčové slová:
perfect matching, partial Steiner triple, monad
O článku:
We introduce two monads on the category of graphs and prove that their Eilenberg-Moore categories are isomorphic to the category of perfect matchings and the category of partial Steiner triple systems, respectively. As a simple application of these results, we describe the product in the categories of perfect matchings and partial Steiner triple systems.
Ako citovať:
ISO 690:
Jenča, G. 2019. Two monads on the category of graphs. In Mathematica Slovaca, vol. 69, no.2, pp. 257-266. 0139-9918. DOI: https://doi.org/10.1515/ms-2017-0220

APA:
Jenča, G. (2019). Two monads on the category of graphs. Mathematica Slovaca, 69(2), 257-266. 0139-9918. DOI: https://doi.org/10.1515/ms-2017-0220
O vydaní:
Publikované: 27. 3. 2019